Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 3, pp. 56-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_3_a5,
author = {V. G. Kurbatov},
title = {Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {56--60},
year = {1975},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a5/}
}
TY - JOUR AU - V. G. Kurbatov TI - Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1975 SP - 56 EP - 60 VL - 9 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a5/ LA - ru ID - FAA_1975_9_3_a5 ER -
%0 Journal Article %A V. G. Kurbatov %T Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line %J Funkcionalʹnyj analiz i ego priloženiâ %D 1975 %P 56-60 %V 9 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a5/ %G ru %F FAA_1975_9_3_a5
V. G. Kurbatov. Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 3, pp. 56-60. http://geodesic.mathdoc.fr/item/FAA_1975_9_3_a5/
[1] Kurbatov V.G., “Lineinye funktsionalno-differentsialnye uravneniya neitralnogo tipa i zapazdyvayuschii spektr”, Sib. matem. zh., XVI:3 (1975), 536–548
[2] Kurbatov V.G., “O spektralnykh radiusakh i radiusakh Fredgolma nekotorykh lineinykh operatorov v prostranstve nepreryvnykh i ogranichennykh na osi funktsii”, Sb. rabot aspirantov, v. 2, Voronezh, 1972, 47–52
[3] Sadovskii B.N., “Predelno kompaktnye i uplotnyayuschie operatory”, UMN, XXVII:1 (1972), 81–146 | MR
[4] Gokhberg I.Ts. i Krein M.G., “Osnovnye polozheniya o defektnykh chislakh, kornevykh chislakh i indeksakh lineinykh operatorov”, UMN, XII:2 (1957), 43–118